# SDR 96FDEA01350

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6520833
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0265 AND 009, CORROSION ON BOTTOM OF FLOOR BEAM BS 1070 LBL 55 TO RBL 65.  *S/D*  REPAIRED FLOOR BEAM AT 1070 LBL 47 TO RBL 65 IAW FEDEX SRM 53-10-8.
